MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 309657
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3 ml ll 200 s/c contained foreign matter.Verbatim: rcc received a complaint via email.Email(s) attached.Not sure where to send this.One of the syringes we ordered for our xxx had some particulates inside.Is there any way to report this to xx? what is the process for that? ref 309657, lot 5048672, exp 2030-02-28.03/02/2026: only a single vial of lot 84036 was seen to be affected.The vial is saved and bagged.It is currently hanging on the whiteboard at the (b)(6) clinic.As of now, no harm or negative outcome has come of pt mrn (b)(6).Patient is scheduled to return on (b)(6) 2026.
 
Additional Manufacturer Narrative
Investigation results: three photos were received by our quality team for evaluation.The photos show the presence of white particles in liquid inside the syringe; however, without a physical sample, verification of what the white particles are cannot be completed.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, a root cause could not be determined without the ability to perform the appropriate analysis to identify the nature and origin of the particles.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24650255
Report Number9614033-2026-00020
Device Sequence Number15892896
Product Code FMF
UDI-Device Identifier30382903096573
UDI-Public(01)30382903096573(10)5048672
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309657
Device Lot Number5048672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown